# SDR P5CA9700250

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damage
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FWD FLAP PUNCTURE AT L/E I/B OF NR 2 TRACK.  REPAIRED PER BOEING SRM 51-40-09.
